# SDR DALA2017020701025

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 77,182 hours, 9,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE. EMERGENCY EXIT SIGN MISSING BETWEEN JUMPSEAT 110 AND 111. RESECURED EMERGENCY EXIT LENS ABOVE J/S 111 AS REQUIRED.
